# SDR RAIA970702

- Difficulty date: July 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 125
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 6221270001
- Condition: Inoperative
- Location: Nr 2
- Part time: 19,040 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STL - FLT 7138 - ATC REPORTED BOTH TRANSPONDERS INOPERATIVE.  NR 1 SYSTEM TESTED NORMAL.  REMOVED AND REPLACED NR 2 TRANSPONDER.  (X)
